MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that during implantation of an intraocular lens (iol) a dot was observed on the lens.There was no patient harm.Additional information was requested.
 
Additional Manufacturer Narrative
The product was returned.The returned lens matches the provided photo(s).Solution was dried on the lens.A scratch is observed on the anterior surface of the optic.The reported ¿dot¿ was not found upon return.The product investigation could not identify a root cause.The reported ¿small thread¿ was not observed.The particle may have been lost/shifted off the lens during return shipment.There are no other complaints in this lot.Investigation has been completed based on current information.Based on our current tracking, there are no adverse trends for this reported complaint.No further action warranted at this time.The lens was not returned.A photo was available.The lens case was shown disassembled.The lid was mylar facing up next to the lens case base.The lens was positioned incorrectly and posterior surface up inside the #78(iw) lens case.The reported "dot" could not be observed in the photo.The photo was magnified to attempt better viewing of the reported complaint.The quality of the photo decreased upon greater magnification.The reported "dot" / foreign material could not be observed in the photo.Product history records were reviewed and documentation indicated the product met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key13768527
Report Number1119421-2022-00466
Device Sequence Number5008749
Product Code MFK
UDI-Device Identifier00380652357722
UDI-Public00380652357722
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2025
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.195
Device Lot Number15118577
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown